MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OrcaPod?; pump, air, non-manual, for endoscope

BOSTON SCIENTIFIC CORPORATION OrcaPod?; pump, air, non-manual, for endoscope
Model Number SUV-633
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Material Integrity Problem (2978); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction

Brand Name
OrcaPod?
Common Device Name
pump, air, non-manual, for endoscope
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50658900
Report Number3005099803-2026-03661
Device Sequence Number21217432
Product Code ODC
UDI-Device Identifier08714729991144
UDI-Public(01)08714729991144(17)290623(10)40509129
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-633
Device Catalogue NumberSUV-633
Device Lot Number0040509129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured06/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown